Battling cough & cold
It is flu season and we have more options to relieve our cough and cold.
Household brand Panadol has launched its Panadol Cough & Cold (left) for relief of cough and cold symptoms. In caplet form, Panadol Cough & Cold provides effective and convenient cough and cold relief in a two-in-one tablet. The multi-ingredient formula addresses those irritating wet and chesty coughs as well as relieves symptoms of cold and flu. More good news – it is non-drowsy.
Panadol Cough & Cold ingredients include phenylephrine hydrochloride, a decongestant to relieve nasal congestion, and guaifenesin, an expectorant for chesty cough. It also contains paracetamol, a pain reliever which does not irritate the stomach. The new over-the-counter (OTC) medicine will be part of Panadol’s Cold and Flu category and is available in 16-caplet format.
Panadol Cough & Cold is currently available in all major retail outlets, including pharmacies, supermarkets, minimarts or provision shops. It costs approximately S$7.80.